Endomorphisms of Kleinian groups.
Document type :
Article dans une revue scientifique: Article original
Permalink :
Title :
Endomorphisms of Kleinian groups.
Author(s) :
Delzant, Thomas [Auteur]
Institut de Recherche Mathématique Avancée [IRMA]
Potyagailo, Leonid [Auteur]
Laboratoire Paul Painlevé - UMR 8524 [LPP]
Institut de Recherche Mathématique Avancée [IRMA]
Potyagailo, Leonid [Auteur]

Laboratoire Paul Painlevé - UMR 8524 [LPP]
Journal title :
Geometric And Functional Analysis
Pages :
396-436
Publisher :
Springer Verlag
Publication date :
2003
ISSN :
1016-443X
HAL domain(s) :
Mathématiques [math]/Géométrie métrique [math.MG]
English abstract : [en]
We study the co-hopficity of Kleinian groups.We study the co-hopficity of Kleinian groups.Show less >
Language :
Anglais
Peer reviewed article :
Oui
Audience :
Internationale
Popular science :
Non
Collections :
Source :
Submission date :
2025-01-24T18:03:47Z
Files
- document
- Open access
- Access the document
- endom.pdf
- Open access
- Access the document